IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2031 
Small font sizeDefault font sizeIncrease font size
Navigate Here
    Next article
    Previous article
    Table of Contents

Resource Links
    Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2403    
    Printed58    
    Emailed2    
    PDF Downloaded108    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 2  |  Page : 225-227

Docetaxel-induced palmoplantar erythrodysesthesia syndrome and long-lasting multiple nail changes


Dermatology Clinic, Ankara Halil Sivgin Cubuk State Hospital, Ankara, India

Correspondence Address:
Gulsen Akoglu
Dermatology Clinic, Ankara Halil Sivgin Cubuk State Hospital, Ankara
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.129326

Rights and Permissions

Palmoplantar erythrodysesthesia syndrome (PPES) and nail changes are common presentations of cutaneous toxicity of docetaxel chemotherapy, which deteriorate the quality of life of patients. Herein, we describe a female patient who developed PPES and multiple nail changes due to docetaxel treatment for infiltrative ductal carcinoma. Cold application and elevation of extremities during docetaxel infusion, potent topical steroids and oral pyridoxine increased the tolerance to chemotherapy and provided regression of painful cutaneous lesions without cessation of the treatment.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow